Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 585964, 14 pages
http://dx.doi.org/10.1155/2014/585964
Research Article

Fixed Point Results for --Contractive Maps with Application to Boundary Value Problems

1Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Gilan-E-Gharb Branch, Islamic Azad University, Gilan-E-Gharb, Iran
3Department of Mathematics, Qaemshahr Branch, Islamic Azad University, Qaemshahr, Iran

Received 9 March 2014; Accepted 29 March 2014; Published 7 May 2014

Academic Editor: M. Mursaleen

Copyright © 2014 Nawab Hussain et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Rogheieh J Shahkoohi, and Abdolrahman Razani, “Some fixed point theorems for rational Geraghty contractive mappings in ordered b-metric spaces,” Journal of Inequalities and Applications, vol. 2014, no. 1, pp. 373, 2014. View at Publisher · View at Google Scholar
  • Fei He, “Some Notes on the Existence of Solution for Ordinary Differential Equations via Fixed Point Theory,” Abstract and Applied Analysis, vol. 2014, pp. 1–6, 2014. View at Publisher · View at Google Scholar
  • Feng Gu, Yunjuan Shen, and Lin Wang, “Common fixed point results under a new contractive condition without using continuity,” Journal of Inequalities and Applications, vol. 2014, no. 1, pp. 464, 2014. View at Publisher · View at Google Scholar
  • Nawab Hussain, and Mohamed-Aziz Taoudi, “Fixed point theorems for multivalued mappings in ordered Banach spaces with application to integral inclusions,” Fixed Point Theory and Applications, vol. 2016, no. 1, 2016. View at Publisher · View at Google Scholar